On the hausdorff dimension of the Rauzy Gasket

Artur Avila, Pascal Hubert, Alexandra Skripchenko

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)

Abstract

In this paper, we prove that the Hausdorff dimension of the Rauzy gasket is less than 2. By this result, we answer a question addressed by Pierre Arnoux. Also, this question is a very particular case of the conjecture stated by S.P. Novikov and A. Maltsev in 2003.

Original languageEnglish
Pages (from-to)539-568
Number of pages30
JournalBulletin de la Societe Mathematique de France
Volume144
Issue number3
DOIs
Publication statusPublished - 2016
Externally publishedYes

Keywords

  • Hausdorff dimension
  • Rauzy induction
  • Systems of isometries

Fingerprint

Dive into the research topics of 'On the hausdorff dimension of the Rauzy Gasket'. Together they form a unique fingerprint.

Cite this